Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
08/11/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure 9 months after placement surgery.Bone quality was type ii and oral hygiene at the site of the implant was moderate.During the surgery, periodontal disease was observed.The patient has recovered.